Approximate constructions of certain angles

Shirali, Shailesh (2016) Approximate constructions of certain angles. At Right Angles, 5 (3). pp. 49-52. ISSN 2582-1873

[img] Text - Published Version
Download (288kB)
Item Type: Articles in APF Magazines
Authors: Shirali, Shailesh
Document Language:
Uncontrolled Keywords: Approximate, Angle, Construction, Compass
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item